Open Access
October 2009 Explicit quasiconformal extensions and Löwner chains
Ikkei Hotta
Proc. Japan Acad. Ser. A Math. Sci. 85(8): 108-111 (October 2009). DOI: 10.3792/pjaa.85.108


In this paper we construct Löwner chains which enable us to derive quasiconformal extension criteria for typical classes of univalnet functions. This method also provides us explicit quasiconformal extensions.


Download Citation

Ikkei Hotta. "Explicit quasiconformal extensions and Löwner chains." Proc. Japan Acad. Ser. A Math. Sci. 85 (8) 108 - 111, October 2009.


Published: October 2009
First available in Project Euclid: 2 October 2009

zbMATH: 1183.30016
MathSciNet: MR2561899
Digital Object Identifier: 10.3792/pjaa.85.108

Primary: 30C45 , 30C62

Keywords: Löwner(Loewner) chains , quasiconformal mapping , univalent functions

Rights: Copyright © 2009 The Japan Academy

Vol.85 • No. 8 • October 2009
Back to Top